# SDR SWAA2016042551305

- Difficulty date: March 10, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532526
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER REAR SPAR WEB CRACKED AT RSS 221.5, ON TE AT 5 O' CLOCK DIRECTION.  REPAIRED WEB IAW EA.
